# SDR AALA202407107422

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 787-8
- Aircraft serial: 66004
- Aircraft time: 6,916 hours, 908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UKNKNOWN
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT F/A JUMPSEAT BY 2L DOOR PORTABLE FLASHLIGHT INOP. REMOVED AND REPLACED BATTERY FOR F/A FLASHLIGHT LOCATED IN SEATAFT POSITION 2L DOOR IAW AMM 25-64-00.
